# SDR USAA060316

- Difficulty date: February 21, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N778AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 41,342 hours, 41,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTNING BS 440-460, S1-TO S2L.  REMOVED RIVETS, REMOVED DAMAGE AT TWO PLACES IAW SRM 53-00-01, DEFECT SIZE: .093.
